You must be Logged in to post a comment

  • 71 49
    Submitted by bbad on Mar 24, 12 at 4:22pm

    I cannot believe I am going to try to be a voice of reason on TFLN, but here goes. Nyquil contains acetominaphen, which is very toxic for the liver. even a few times the recomended dose can do more damage to your liver than drinking for many years

  • 64 52
    Submitted by cfreymarc on Mar 24, 12 at 11:02pm

    Try Child Abuse. Half vodka and Half Pedialite!

  • 40 39
    Submitted by kcs99 on Mar 25, 12 at 1:51am

    If nothing else stops you, surely the taste will. Gag.

  • 45 49
    Submitted by grandmasboy on Mar 24, 12 at 5:10pm

    I'm with ya bbad! It's worse when combined w/ alcohol too!

  • 39 45
    Submitted by dash_coexist on Mar 25, 12 at 3:24am

    Badd, what if he already lost his liver from that hooker who drugged him and harvested it then sold it to the black market? That means it's okay to do, right?

    • 39 41
      Submitted by reeln on Mar 25, 12 at 2:04pm

      well then that just means your stupid and should kill yourself

  • 44 61
    Submitted by Daniel_lol on Mar 24, 12 at 2:23pm

    Something new to try when I need some sleep haha